MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1536/ihj.36.483

Медицинская библиотека · Japanese heart journal · 1995

Sustained-release procainamide-induced reversible granulocytopenia after myocardial infarction.

Abe H, Suzuka H, Tasaki H, Kuroiwa A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 71-year-old man with paroxysmal atrial fibrillation who had a previous anterior myocardial infarction exhibited granulocytopenia 8 days following the administration of oral sustained-release procainamide (750 mg/day). The plasma concentrations of procainamide and N-acetyl procainamide were at subtherapeutic levels. Discontinuation of procainamide led to complete recovery. A bone marrow aspiration showed slight hypoplasia with normocellular marrow. Lupus erythematosus (LE) and antinuclear antibody (ANA) tests were negative. The frequency and relationship of granulocytopenia caused by sustained-release procainamide in patients with tachyarrhythmias are briefly discussed, and prior reported cases are reviewed. Precautionary measures for the early recognition of this grave hazard in exposed patients are advocated. The physician should be aware of this complication before in initiating treatment with this drug.

Для цитирования: Abe H, Suzuka H, Tasaki H, Kuroiwa A. Sustained-release procainamide-induced reversible granulocytopenia after myocardial infarction.. Japanese heart journal. 1995. DOI: 10.1536/ihj.36.483.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.